# SDR SWAA053250

- Difficulty date: October 18, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 33,903 hours, 28,725 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Beam
- Part number: BAC15061880
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND VERTICAL STABILIZER LEFT T/E BEAM CRACKED AT NR 2 RUDDER HINGE ATTACHMENT.  REMOVED AND REPLACED BEAM PER SRM.
